Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can outside food and weightlifting cause stomachache?

Answered by
Dr.
Dr. Kampana

General & Family Physician

Practicing since :2011

Answered : 597 Questions

default
Posted on Sat, 17 Mar 2018 in Internal Doctor Category
Question: I am feeling pain in upper part of stomach(just below ribs) from past few days.
5 Days ago I have ate some outside food and on same day I have lifted some heavy weights during home shifting. Since then I am feeling pain in my stomach every night around 3pm and it last for 2 hrs. But after taking medicine as well I am still having pain. Kindly suggest route cause.
doctor
Answered by Dr. Kampana 1 hour later
Brief Answer:
Gastritis or gastroenteritis.

Detailed Answer:
Hi,

Thanks for your query.

It looks like gastritis or gastroenteritis. You can take tab. pantop 40 mg once daily half an hour before breakfast. In case you are getting too much pain you can take tab. Dolo 650 mg as and when required, maximum 4 times a day. If the symtoms persists for more than 2 days you can start on antibiotics such as tab. Oflox TZ 200 mg twice daily for 3 days.

Have lots of fluids around 3 liters per day. Drink lots of curds and buttermilk.

I hope this answered your query.

With regards,
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Medical Topics

Recent questions on  Dolo 650

doctor1 MD

What will happen if one takes 10tablets of dolo 650g at one time

doctor1 MD

stomach pain and three to 4 time go for toilet

doctor1 MD

I am having FEVER , headache and running nose since 1 day. kindly help me.

doctor1 MD

Last night I took 8-10 Dolo 650 pills after I consumed a lot of alcohol. I went to the ER but because I don t have insurance, I just sat in the ER in fear of what to do. I vomited 2times in the washroom. After about 1-2 hrs of just sitting in ER, I went home. I didn t talk to a DR. I seem fine today except for feeling nauseous. Are there after effects I should be aware of?

doctor1 MD

i am a psotrate cancer patient , andmy l2l3nd l4 vertebra is also wprn out , i had sciataca psin of the left leg , and every thing was well , last week i had viral fecer andtook dolo650mg tablets 3 times a day , the fever has subsided but my left foot and ankle are swollen ,
please advice me as to what to do , i am having slight burning sensation on the foot when exposed to the ground , kindly advice me ,,,,,GOD bless you
uo

doctor1 MD

Hi, I have a boil near the inner tigh region for last two days. It is spread over a region of 2-2.5 inch diameter area. Today morning I started having fever and my office clinic prescribed Dolo 650 tablet. After 5-6 hours I am again having fever. And the area is paining a lot, but does not show any opening for the pus to come out. Kindly suggest Thanks, Anirban

doctor1 MD

I am Rajeswari. 28 yrs. I have been suffering from Migrane since 10 years. They are some times accompanied by visual blur-ness. I consulted a eye specialist and my vision is 6/6 in both eyes. He said that if I could avoid the triggers than can keep them at bay for a max time. But I am not able to do so. I used to take Xibnobid, but recently even after 2 xenobids the pain does not go away. One other doctor suggested Naxdom 500 Mg, that too was of no help. Kindly suggest better treatment